2018
Том 70
№ 8

All Issues

Kokhanovsky A. P.

Articles: 7
Article (Ukrainian)

Connection of the Abel method with a certain subclass of the Voronoi methods of summation of series

Kokhanovsky A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 771 – 774

Article (Ukrainian)

A property of a certain class of Laplace-type transforms

Demchenko A. G., Kokhanovsky A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 667—669

Article (Ukrainian)

A tauberian theorem for a class of (J; pn)-methods of summation

Kokhanovsky A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 811–816

Article (Ukrainian)

A property of a certain class of the Woron summation methods and its applications

Kokhanovsky A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 611–617

Article (Ukrainian)

A condition of equivalence of logarithmic methods of summation

Kokhanovsky A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 229–234

Article (Ukrainian)

Tauberian theorems for semicontinuous logarithmic methods of summation of series

Kokhanovsky A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 740–748

Article (Russian)

The (l)-property of the semicontinuous logarithmic method of summation of series and Tauberian theorems

Kokhanovsky A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 603–610